Prasanta Kumar Ghosh and Shrikanth S. Narayanan. Pitch contour stylization using an optimal piecewise polynomial approximation. IEEE Signal Processing Letters, 16(9):810–813, sep 2009.

Download

[PDF] 

Abstract

(unavailable)

BibTeX Entry

@article{Ghosh2009Pitchcontourstylizationusing,
 author = {Ghosh, Prasanta Kumar and Narayanan, Shrikanth S.},
 bib2html_rescat = {},
 doi = {10.1109/LSP.2009.2025824},
 journal = {IEEE Signal Processing Letters},
 link = {http://sail.usc.edu/publications/files/ghoshspl2009.pdf},
 month = {sep},
 number = {9},
 pages = {810-813},
 title = {Pitch contour stylization using an optimal piecewise polynomial approximation},
 volume = {16},
 year = {2009}
}

Generated by bib2html.pl (written by Patrick Riley ) on Tue Oct 17, 2017 10:45:55